| Model Number |
3163 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
03/15/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer report number: 1627487-2022-01846, 1627487-2022-01848, 1627487-2022-01849, and 1627487-2022-01850.It was reported the patient had their pns system explanted with no complications due to ineffective therapy.
Additional Manufacturer Narrative
Date of event is estimated.During processing of this incident, attempts were made to obtain complete patient information.Further information was requested but not received.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.